Communications in Mathematical Physics

Quantum field theory, Grassmannians, and algebraic curves

Edward Witten

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 113, Number 4 (1988), 529-600.

Dates
First available: 27 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1104160350

Mathematical Reviews number (MathSciNet)
MR0923632

Zentralblatt MATH identifier
0636.22012

Subjects
Primary: 81E99
Secondary: 14H99: None of the above, but in this section 17B65: Infinite-dimensional Lie (super)algebras [See also 22E65] 32M10: Homogeneous complex manifolds [See also 14M17, 57T15] 58G99 81E40 81F30

Citation

Witten, Edward. Quantum field theory, Grassmannians, and algebraic curves. Communications in Mathematical Physics 113 (1988), no. 4, 529--600. http://projecteuclid.org/euclid.cmp/1104160350.


Export citation